IJCsatellite IJCsatellite/PNAS

http://www.pnas.org/cgi/content/short/102/23/8109

PNAS | June 7, 2005 | vol. 102 | no. 23 | 8109-8113

From The Cover
MATHEMATICS

The hypergraph regularity method and its applications

V. R?dl *, B. Nagle , J. Skokan , M. Schacht , ¶ and Y. Kohayakawa

Department of Mathematics and Computer Science, Emory University, Atlanta, GA 30322; Department of Mathematics and Statistics, University of Nevada, Reno, NV 89557; Instituto de Matem?tica e Estat?stica, Universidade de S?o Paulo, Rua do Mat?o 1010, CEP 05508-090, S?o Paulo, Brazil; and Institut f?r Informatik, Humboldt-Universit?t zu Berlin, Unter den Linden 6, D-10099 Berlin, Germany

Communicated by Ronald L. Graham, University of California at San Diego, La Jolla, CA, April 6, 2005 (received for review March 16, 2005)


© Copyright 2013 Kei Tokita, Powered by Pukiwiki.  Last-modified: Sun, 23 Jun 2013 13:50:21 JST (2339d)   リロード   新規 編集 凍結 差分 添付 複製 改名   トップ 一覧 検索 最終更新 バックアップ   ヘルプ   最終更新のRSS